Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91549
Title: A sharp exponent bound for McFarland difference sets with p=2
Authors: Ma, Siu Lun.
Bernhard, Schmidt.
Keywords: DRNTU::Science::Mathematics::Discrete mathematics::Combinatorics
Issue Date: 1997
Source: Ma, S. L., & Schmidt, B. (1997). A Sharp Exponent Bound for McFarland Difference Sets with p=2. Journal of Combinatorial Theory Series A, 80(2), 347-352.
Series/Report no.: Journal of combinatorial theory series A.
Abstract: We show that under the self-conjugacy condition a McFarland difference set with p=2 and f≥ in an abelian group G can only exist,if the exponent of the Sylow 2-subgroups does not exceed 4.The method also works for odd p(where the exponent bound is p and is necessary and sufficient),so that we obtain a unified proof of the exponent bounds for MacFarland difference sets.We also correct a mistake in the proof of an exponent bound for (320,88,24)-difference sets in a previous paper.
URI: https://hdl.handle.net/10356/91549
http://hdl.handle.net/10220/6065
ISSN: 0097-3165
DOI: http://dx.doi.org/10.1006/jcta.1997.2808
Rights: Journal of combinatorial theory series A © copyright 1997 Elsevier. The journal's website is located at http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WHS-45M2VN1-Y&_user=10&_rdoc=1&_fmt=&_orig=search&_sort=d&_docanchor=&view=c&_acct=C000050221&_version=1&_urlVersion=0&_userid=10&md5=3841d3c75767e278ab1ea79822038c24.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
6.pdfAccepted version161.32 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.